# SDR UALA2011090704858

- Difficulty date: September 7, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 58,379 hours, 21,793 cycles
- Engine: Iae V2527A5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD AFT FLAP HAS 2 EA DENTS.  1 EA AT 1 8 IN INBD OF CANOE AND 1 IN FROM TRAILING EDGE, 1.125 IN DIA NR 2 DENT LOCATED 2.5 IN INBD OF CANOE 4 IN FROM TRAILING EDGE.  DENT IS 1.5 X 2.0 IN SIZE.  BOTH DENTS ARE .062 DEEP.  FOA ON ARR BY RAMP.  NOT ENVIRONMENTAL.  OK FOR 1000 FC REF 57-53-00 PG 124 FIG 117.  DAMAGE IS ON RT OUTBOARD FLAP, INBD OF OUTBD CANOE FAIRING.  ACCOMPLISHED HFEC OF BOTH DENTS NO CRACKS FOUND AT THIS TIME.  REPAIRED AREAS PER GN-MM.
